Beyaz Birth Control

Discuss and seek advice from members for all things related to reproductive health including menstruation, infertility, birth control, and hysterectomy.

Moderator: medforummod





debstinson
Posts: 2
Joined: Wed May 04, 2016 12:34 pm

Beyaz Birth Control

Postby debstinson » Tue May 10, 2016 10:07 am

I have been on some kind of birth control for the best part of 20 years and Beyaz for about 5 years. In the past year or two, I have started getting horrible headaches on my "off-days". Some months are better than others but sometimes I cannot function. I was wondering if this had anything to do with the Beyaz? Anyone had the same experience?

bonnieblu
Posts: 2
Joined: Tue May 10, 2016 8:16 am

Re: Beyaz Birth Control

Postby bonnieblu » Thu May 19, 2016 9:07 am

I had a similar experience. I complained to my gynecologist at my annual check up and we started talking about when I would get the headaches. I realized that I typically got them during my "off-weeks" while I was on the pill. They usually started about day 2 of the off week.

My doctor diagnosed them as estrogen withdrawal headaches - hormone headaches. They are awful! These headaches would knock me out for 2 or 3 days. My doctor gave me a low dose estrogen to take during my off cycle. It helped! I guess the drop of estrogen in my system when I would go off the pill was significant enough to cause an awful headache.
Now I take the lowest dose of estrogen that a doctor can prescribe on my off week.

I still get headaches sometimes like every 2 or 3 months instead of every month. I can manage the headache and still function.

Talk to your doctor. Maybe this will help.

danawhite
Posts: 3
Joined: Wed May 25, 2016 7:58 am

Re: Beyaz Birth Control

Postby danawhite » Wed Jun 08, 2016 8:09 am

I have been on birth control for 15 plus years. I started getting migraines with aura - you know the kind where you have blind spots in your vision before the actual headache hits.

My doctor said there is a slight risk of stroke if you have these kind of migraines and take birth control. She recommended I get an IUD. It wasn't a very pleasant experience but it sure beats taking a pill every night! I also barely have a menstrual cycle, no cramps, and the frequency of my headaches have decreased. It's a win, win for sure!




Return to “Reproductive Health”

Who is online

Users browsing this forum: No registered users and 1 guest